Advertisement

Mathematische Annalen

, Volume 283, Issue 1, pp 13–52 | Cite as

Kähler spaces and proper open morphisms

  • Jean Varouchas
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Andreotti, A., Grauert, H.: Théorèmes de finitude pour la cohomologie des espaces complexes. Bull. Soc. Math. France90, 193–259 (1962)Google Scholar
  2. 2.
    Andreotti, A., Norguet, F.: La convexité holomorphe dans l'espace analytique des cycles d'une variété algébrique. Ann. Sc. Norm. Super. Pisa Cl. Sci., IV. Ser.21, 31–82 (1967)Google Scholar
  3. 3.
    Barlet, D.: Espace analytique réduit des cycles analytiques complexes compacts d'un espace analytique complexe de dimension finie-Séminaire F. Norguet. (Lecture Notes Mathematics, Vol. 482, pp. 1–158). Berlin Heidelberg New York: Springer 1975Google Scholar
  4. 4.
    Barlet, D.: Familles analytiques de cycles et classes fondamentales relatives — Séminaire F. Norguet. (Lecture Notes Mathematics, Vol. 807, pp. 1–24). Berlin Heidelberg, New York: Springer 1977–79.Google Scholar
  5. 5.
    Barlet, D.: Convexité de l'espace des cycles. Bull. Soc. Math. France106, 373–397 (1978)Google Scholar
  6. 6.
    Barlet, D.: Convexité au voisinage d'un cycle — Séminaire F. Norguet. (Lecture Notes Mathematics, Vol. 807, pp. 102–121.) Berlin Heidelberg New York: Springer 1977–79Google Scholar
  7. 7.
    Bigolin, B.: Osservazioni sulla coomologia del 51-1. Ann. Sc. Norm. Super. Pisa, Cl. Sci., IV. Ser.24, 571–583 (1970)Google Scholar
  8. 8.
    Bingener, J.: Deformations of Kähler spaces. I. Math. Z.182, 505–535 (1983); II. Arch. Math.41, 517–530 (1983)Google Scholar
  9. 9.
    Douady, A.: Le problème des modules pour les sous-espaces analytiques complexes d'un espace analytique donné. Ann. Inst. Fourier, Grenoble16, 1–95 (1966)Google Scholar
  10. 10.
    Fornaess, J.E., Narasimhan, R.: The Levi problem on complex spaces with singularities. Math. Ann.248, 47–72 (1980)Google Scholar
  11. 11.
    Frisch, J.: Points de platitude d'un morphisme d'espaces analytiques complexes. Invent. Math.4, 118–138 (1967)Google Scholar
  12. 12.
    Fujiki, A.: Closedness of the Douady space of compact Kähler spaces. Pub. Res. Inst. Math. Sci. Kyoto14, 1–52 (1978)Google Scholar
  13. 13.
    Fujiki, A.: Kählerian normal complex surfaces. Tohôku. Math. J.35, 101–117 (1983)Google Scholar
  14. 14.
    Fujiki, A.: On a complex manifold in 52-1 without holomorphic 2-forms. Publ. Res. Inst. Math. Sci. Kyoto19, 193–202 (1983)Google Scholar
  15. 15.
    Grauert, H.: Über Modifikationen und exzeptionelle analytische Mengen. Math. Ann.146, 331–368 (1962)Google Scholar
  16. 16.
    Hironaka, H.: Flattening theorem in complex-analytic geometry. Am. J. Math.97, 503–547 (1975)Google Scholar
  17. 17.
    Hironaka, H.: Fundamental problems on Douady spaces. Report at the Symposium at Kinosaki (1977) pp. 253–261Google Scholar
  18. 18.
    Lieberman, D.: Closedness of the Chow scheme—Séminaire F. Norguet (Lecture Notes Mathematics, Vol. 670, pp. 140–185). Berlin Heidelberg New York: Springer 1976Google Scholar
  19. 19.
    Malgrange, B.: Ideals of differentiable functions. Oxford University Press, 1966Google Scholar
  20. 20.
    Moišezon, B.: Singular Kählerian spaces—Proceedings of the international conference on manifolds, Tokyo (1973) pp. 343–351Google Scholar
  21. 21.
    Richberg, R.: Stetige streng pseudokonvexe Funktionen. Math. Ann.175, 257–286 (1968)Google Scholar
  22. 22.
    Takegoshi, K.: Relative vanishing theorems in analytic spaces. Duke Math. J.52, 273–279 (1985)Google Scholar
  23. 23.
    Varouchas, J.: Stabilité de la classe des variétés kählériennes par certains morphismes propres. Invent. Math.77, 117–127 (1984)Google Scholar
  24. 24.
    Varouchas, J.: Sur l'image d'une variété kählérienne compacte—Fonctions de plusieurs variables complexesV. (Lecture Notes Mathematics, Vol. 1188, pp. 245–259). Berlin Heidelberg New York: Springer 1985Google Scholar
  25. 25.
    Varouchas, J., Barlet, D.: Fonctions holomorphes sur l'espace des cycles (to appear)Google Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Jean Varouchas
    • 1
  1. 1.Faculté des Sciences, Département de MathématiquesUniversité de Nancy IVandœuvre les Nancy CedexFrance

Personalised recommendations